MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS HUMELOCK REVERSED; REVERSED SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS HUMELOCK REVERSED; REVERSED SHOULDER PROSTHESIS
Catalog Number 317-4014
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was revised due to dislocation on (b)(6) 2026.The implantation date was on (b)(6) 2025.A cup, a glenosphere, a glenoid baseplate, screws, a humeral spacer and a stem were explanted.A cup, a glenosphere, a glenoid baseplate, a post extension, screws and a stem were implanted.
 
Additional Manufacturer Narrative
The event took place outside the united states (in france) and was associated with a product that is also cleared for the market in the united states.

Brand Name
HUMELOCK REVERSED
Common Device Name
REVERSED SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS
1663 rue de majornas
viriat, 01440
FR  01440
Manufacturer (Section G)
FX SHOULDER SOLUTIONS
1663 rue de majornas
viriat, 01440
FR   01440
Manufacturer Contact
souad bedrane
1663 rue de majornas
viriat, 01440
FR   01440
MDR Report Key25746946
Report Number3009532798-2026-00035
Device Sequence Number13283594
Product Code PHX
UDI-Device Identifier03701037303788
UDI-Public03701037303788
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number317-4014
Device Lot NumberV1854
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Initial Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown